# SDR ABXA20200713125

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 64,573 hours, 45,264 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 7321330001
- Part serial: 43122
- Condition: Failed
- Location: Fuel Shutoff Val
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R ENG FUEL VAL EICAS MSG. AIRCRAFT WAS GROUNDED.
